# SDR VNAA2014050100002

- Difficulty date: May 1, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 24,191 hours, 24,226 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Part time: 25,306 hours, 25,668 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED APU OIL PRESSURE CAUTION MESSAGE IN FLIGHT. CREW FOLLOWED QRH PROCEDURE, DIVERTED AND LANDED SAFELY.  MAINTENANCE INSPECTED AND TROUBLESHOT APU AND FOUND APU OIL LEVEL LOW.  MAINTENANCE R & R APU OIL FILTER AND FOUND NO OBSERVABLE METALLIC PARTICLES ON OLD OIL FILTER.  MAINTENANCE SERVICED APU OIL AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
